cardiologist-icon
Sinus tachycardia
I feel dizzy and weak. Doctor recommended pantocid tablet. What's cure/ treatment and can continue exercise ?
81 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 4 yrs exp Bangalore
Hi. Sinus tachycardia is sinus rhythm with a rate of > 100bpm.  Appropriate sinus tachycardia can result from:  Exercise Anxiety Alcohol / caffeine use Drugs (e.g. beta-agonists like dobutamine) Inappropriate sinus tachycardia can result from: Fever Hypotension Hypoxia Congestive heart failure Bleeding Anemia Hyperthyroidism Cardiomyopathy (with reduced left ventricular function and compensatory tachycardia) Myocarditis Inappropiate sinus tachycardia is rare and characterized by tachycardia at rest and exaggerated acceleration of the heart during physiologic stress. The mechanism leading to an exaggerated response of the sinus node to minimal physiologic stress is incompletely understood. Consult Physician...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.